MathSciNet Relay Station
MathSciNet bibliographic data
MR1484044 57R57 (14J27 14J29)
Fintushel, Ronald; Stern, Ronald J. Rational blowdowns of smooth $4$-manifolds. J. Differential Geom. 46 (1997), no. 2, 181–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement